I also have this pain in the right upper outside of my thigh, the burning pain and stabbing pain and numbness and sensitivity if just touched slightly? Who does one see, has anything helped for you? I saw a physician and he just gave me two injetions and said it will go away and it has not, its been 8 months now.
I have been dealing with the following symptoms. They are as follows, numbness,tingling,itching and burning from above knee to the hip joint. This seems to be moving toward my left upper thigh , but not as prevalent. This has been with me since 1997. They keep telling me it is a inoperable and I should just deal with the pain. This numbness seems to extend to my little toes at time. I was diagnosed with borderline diabetes , but I had this way before I was diagnosed. Any help is greatly appreciated,.
I have the same problem but in my case I'm a diabetic and my diabetes is being blamed but I'm not so sure about that. Last year one of my verterbrae was pushed out of alignment (although I didn't know it at the time) and my doctor immediately ordered an x-ray and highlighted the problem.
My doctor, who is not as conservative as some other doctors, referred me to a chiropractor. Up to that point in time I was very much against seeing a chiropractor. He corrected the problem in two visits. Now I will quite happily consult them for skeletal problems. I have booked an appointment with him again because my research indicates it could be a pinched nerve or my verterbrae has gone out of alignment again.
The first doctor I saw at the emergency ward wanted to prescribe Tylenol 4. Some doctor!
Perhaps you should consult a chiropractor who may be able to help you.
Been going to a chiropractor since 1998 or so. All indicate pinched nerve and referred me back to the VA. I am now as of today being sent back for a follow up MRI and prescribed a anti-inflammatory by the name of "Methylprednisolone " this is 6 day dosage and is suppose to help relieve the swelling. This is to be seen. I was also informed today I was not a diabetic. The other doctor took that the medication, I was on was for treating diabetes, but actually was for treating another ailment I have. Who knows what will be next.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.